Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 116, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 3, 2013, 6:42 PM CDT for Meade County, Seward County, Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2013, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 3, 2013, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 85 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:45 PM CDT | TSTM WND DMG | 3 S Hayne, KS | TWO MOBILE HOMES WERE DAMAGED. PORCH ROOF WAS RIPPED FROM ONE. |
| Jun 3, 6:45 PM CDT | HAIL 0.75 | 4 Wnw Hayne, KS | |
| Jun 3, 6:45 PM CDT | HAIL 0.75 | 5 Sw Hayne, KS | |
| Jun 3, 7:05 PM CDT | TSTM WND GST 60 | 3 Ssw Kismet, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1829 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417
WUUS53 KDDC 032342
SVRDDC
KSC119-175-040030-
/O.NEW.KDDC.SV.W.0116.130603T2342Z-130604T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
642 PM CDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MEADE COUNTY IN SOUTHWEST KANSAS...
EASTERN SEWARD COUNTY IN SOUTHWEST KANSAS...
* UNTIL 730 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYNE...AND
MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KISMET...PLAINS CITY...MEADE STATE PARK...MEADE...MISSLER AND
FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10086 3727 10093 3737 10071 3746 10012
3700 10011
TIME...MOT...LOC 2342Z 262DEG 19KT 3711 10072
HAIL...1.50IN
WIND...60MPH
$$
182 follow-up statements
449
WWUS53 KDDC 040003
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
703 PM CDT MON JUN 3 2013
KSC119-175-040030-
/O.CON.KDDC.SV.W.0116.000000T0000Z-130604T0030Z/
SEWARD KS-MEADE KS-
703 PM CDT MON JUN 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MEADE AND
EASTERN SEWARD COUNTIES UNTIL 730 PM CDT...
AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF KISMET...AND MOVING EAST AT 45 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MEADE STATE PARK...MISSLER...MEADE AND FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10086 3727 10093 3737 10071 3746 10012
3700 10011
TIME...MOT...LOC 0004Z 266DEG 38KT 3710 10056
HAIL...1.25IN
WIND...70MPH
$$
18987
WWUS53 KDDC 040020
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT MON JUN 3 2013
KSC119-175-040030-
/O.CON.KDDC.SV.W.0116.000000T0000Z-130604T0030Z/
SEWARD KS-MEADE KS-
720 PM CDT MON JUN 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MEADE AND
EASTERN SEWARD COUNTIES UNTIL 730 PM CDT...
AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MEADE STATE PARK...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 705 PM THE PUBLIC REPORTED A WIND
GUST OF 60 MPH 3 MILES SOUTH SOUTHWEST OF KISMET.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MEADE STATE PARK...MISSLER...MEADE AND FOWLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10086 3727 10093 3737 10071 3746 10012
3700 10011
TIME...MOT...LOC 0017Z 266DEG 40KT 3711 10047
HAIL...1.00IN
WIND...70MPH
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 3, 3:30 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 330 PM CDT MON JUN 3 2013 ...UPDATED FOR LONG TERM... .SYNOPSIS... ISSUED AT 1027 AM CDT MON JUN 3 2013 WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE A CLOSED OFF UPPER LEVEL LOW SHIFTING EAST OUT OF THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS. MEANWHILE, A GENERAL WESTERLY FLOW ALOFT IS SET UP ACROSS THE WESTERN HIGH PLAINS. NEAR THE SURFACE, A LEE SIDE TROUGH OF LOW PRESSURE IS STRENGTHENING ACROSS EASTERN COLORADO. LOW LEVEL MOISTURE IS ADVECTING NORTHWARD INTO WESTERN KANSAS WITH SURFACE DEWPOINTS RANGING FROM THE UPPER 40S(F) NEAR THE COLORADO BORDER TO THE 50S(F) ACROSS THE REMAINDER OF SOUTHWEST AND CENTRAL KANSAS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 223 PM CDT MON JUN 3 2013 SHORT RANGE MODELS INDICATE THE CLOSED OFF UPPER LOW IN THE NORTHERN PLAINS SHIFTING EAST INTO THE DAKOTAS TONIGHT AND TUESDAY. MEANWHILE, ANOTHER IN A SERIES OF H5 VORT MAXES IS EXPECTED TO EJECT EASTWARD OUT OF THE COLORADO ROCKIES INTO THE WESTERN HIGH PLAINS THIS EVENING SETTING UP THUNDERSTORM CHANCES ACROSS PORTIONS OF WESTERN KANSAS THROUGH LATE TONIGHT AND POSSIBLY INTO EARLY TUESDAY MORNING. THE STRENGTHENING LEE SIDE TROUGH IN EASTERN COLORADO AND AN ASSOCIATED DRYLINE WILL EDGE SLOWLY EAST INTO EXTREME SOUTHWEST KANSAS LATE THIS AFTERNOON WITH SURFACE DEWPOINTS LIKELY CLIMBING FURTHER INTO THE 50S(F) AHEAD OF IT. ALTHOUGH THE FLOW ALOFT IS EXPECTED TO WEAKEN SOMEWHAT, STEEP MID LEVEL LAPSE RATES AND INCREASING LOW LEVEL CONVERGENCE MAY BE ENOUGH TO SUPPORT THUNDERSTORMS ALONG AND AHEAD OF THE DRYLINE AS THE CAP ERODES LATE THIS AFTERNOON. ANY DEVELOPING STORMS MAY BECOME SEVERE WITH ENOUGH INSTABILITY DEVELOPING AHEAD OF THE DRYLINE AS CAPE VALUES INCREASE ABOVE 1000 J/KG. THE PRIMARY THREAT WILL BE LARGE HAIL, POTENTIALLY IN EXCESS OF GOLF BALL TO TENNIS BALL SIZE, AND DAMAGING WINDS. ALTHOUGH NAM AND GFS MODEL SOUNDINGS INDICATE HIGHER THAN FAVORABLE LCL'S, ENOUGH VERTICAL SHEAR EXISTS THAT ISOLATED TORNADOES CANNOT BE COMPLETELY RULED OUT LATER INTO THE EVENING. TEMPERATURES WILL BE NEAR NORMAL TONIGHT AS A LOW LEVEL SOUTHERLY FLOW CONTINUES OVERNIGHT DRAWING SLIGHTLY WARMER AIR NORTHWARD INTO WESTERN KANSAS. EXPECT A SLIGHT BUMP UP IN LOW TEMPERATURES FROM THIS MORNING GOING INTO EARLY TUESDAY MORNING WITH LOWS MAINLY IN THE 60S(F). FOR TUESDAY, A NORTH TO NORTHEASTERLY LOW LEVEL FLOW WILL DEVELOP BEHIND A SURFACE LOW AS IT DROPS SOUTHEAST OUT OF COLORADO INTO THE TEXAS PANHANDLE ALLOWING SLIGHTLY COOLER AIR TO FILTER DOWN INTO WESTERN KANSAS. THE NAM AND GFS SHOW H85 TEMPERATURES RANGING FROM THE UPPER TEENS(C) IN CENTRAL KANSAS TO NEAR 25C IN FAR SOUTHWEST KANSAS. LOOK FOR HIGHS GENERALLY UP INTO THE 80S(F) TO NEAR 90F TUESDAY AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 327 PM CDT MON JUN 3 2013 A NORTHERN BRANCH SHORTWAVE TROUGH WILL BE MOVING ACROSS THE PLAINS ON TUESDAY NIGHT WITH ANOTHER ON WEDNESDAY INTO WEDNESDAY NIGHT. THESE SYSTEMS WILL BRING A FAIRLY DECENT CHANCE FOR SOME WIDESPREAD RAINFALL TO MUCH OF WESTERN KANSAS. THE NAM MODEL IS SHOWING OVER AN INCH OF RAIN ACROSS PARTS OF WESTERN AND WEST CENTRAL KANSAS BUT MAY BE OVERDONE WITH CONVECTIVE FEEDBACK. LOTS OF LOW LEVEL MOISTURE WILL BE MOVING UPSLOPE AHEAD OF THESE WAVES. SOME SEVERE WEATHER WITH LARGE HAIL IS ALSO POSSIBLE ON TUESDAY EVENING AS MODERATE TO HIGH INSTABILITY WILL BE IN PLACE ALONG WITH MODERATE LAYER WIND SHEAR WITH A POSSIBLE MESOSCALE CONVECTIVE SYSTEM. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE SOUTH OF HIGHWAY 50. FOR WEDNESDAY THE MODELS ARE SHOWING LOTS OF CLOUD COVER WITH LINGERING SHOWERS AND THUNDERSTORMS AND MUCH COOLER HIGH TEMPERATURES IN THE 70S. INSTABILITY AND SHEAR IS ALSO MUCH WEAKER AS COLDER HIGH PRESSURE BUILDS INTO WESTERN KANSAS AND LOW LEVEL MOISTURE PUSHES MORE SOUTH WITH A COLD FRONT. NORTHWEST FLOW ALOFT FOLLOWS ON THURSDAY INTO FRIDAY WITH MAINLY DRY WEATHER. THE NEXT NORTHERN BRANCH SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS ON SATURDAY AS LOW PRESSURE IN THE LEE OF THE ROCKIES ALLOWS FOR GOOD RETURN MOISTURE INTO WESTERN KANSAS. THIS SETUP WILL BRING ANOTHER GOOD CHANCE FOR THUNDERSTORMS ON SATURDAY AFTERNOON AND EVENING. A WARM AIRMASS WITH UPPER LEVEL RIDGING THEN MOVES INTO THE PLAINS INTO SUNDAY AND MONDAY WITH LITTLE CHANCES FOR RAINFALL. HIGH TEMPERATURES WILL WARM FROM AROUND 70 ON WEDNESDAY TO THE 70S ON THURSDAY, THEN INTO THE 80S INTO EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE THE COOLEST ON THURSDAY MORNING IN THE 50S, THEN AROUND 60 TO 65 DEGREES INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1221 PM CDT MON JUN 3 2013 A FEW STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A DRYLINE AS IT SLOWLY MOVES EAST INTO FAR SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING. OTHER THAN IN THE VICINITY OF ANY STORMS, VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH EARLY TUESDAY MORNING. AS FOR WINDS, A SURFACE TROUGH IN EASTERN COLORADO WILL EDGE EAST INTO EXTREME SOUTHWEST KANSAS TONIGHT. AS A RESULT, SOUTHERLY WINDS OF 25 TO 35KT THIS AFTERNOON WILL GRADUALLY SUBSIDE THIS EVENING AS THE TROUGH APPROACHES, THEN BECOME MORE NORTHERLY EARLY TUESDAY MORNING AS A DEVELOPING SURFACE LOW DROPS SOUTHEAST INTO THE TEXAS PANHANDLE. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 87 63 71 / 40 30 50 50 GCK 62 85 61 70 / 30 20 40 40 EHA 62 88 60 70 / 40 30 50 50 LBL 62 90 62 73 / 40 30 50 50 HYS 62 80 60 71 / 40 20 40 40 P28 65 87 65 74 / 40 30 60 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JJOHNSON SHORT TERM...JJOHNSON LONG TERM...KRUSE AVIATION...JJOHNSON
Hazardous weather outlook, Jun 3, 9:41 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 941 AM CDT MON JUN 3 2013 KSZ030-031-043>046-061>066-074>081-084>090-041200- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 941 AM CDT MON JUN 3 2013 /841 AM MDT MON JUN 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON NEAR THE COLORADO BORDER. THESE THUNDERSTORMS WILL MOVE EAST FROM LATE AFTERNOON THROUGH THE EVENING HOURS WITH THE HIGHEST THREAT OF SEVERE THUNDERSTORMS OCCURRING BETWEEN THE ARKANSAS RIVER AND THE OKLAHOMA BORDER WEST OF HIGHWAY 283. IN THIS REGION...HAIL TO THE SIZE OF BASEBALLS WILL BE POSSIBLE ALONG WITH DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. FARTHER NORTH...CONDITIONS WILL STILL SUPPORT UP TO GOLF BALL SIZE HAIL AND WIND GUSTS UP TO 60 MPH FROM ANY STORMS THAT DO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ALSO EXIST STARTING TUESDAY AFTERNOON AND LASTING INTO THE OVERNIGHT HOURS. THE INITIAL THREAT OF SEVERE THUNDERSTORMS WILL EXIST BETWEEN 4 PM AND 9 PM...MOSTLY SOUTH OF HIGHWAY 50. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS UP TO 60 MPH. THE TORNADO THREAT APPEARS LOW AT THIS TIME WITH THESE STORMS. ADDITIONAL THUNDERSTORMS WILL DEVELOP OVER EASTERN COLORADO DURING THE AFTERNOON AND THEN DRIFT EASTWARD INTO WESTERN AND CENTRAL KANSAS DURING THE EVENING TO OVERNIGHT HOURS. HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS UP TO 70 MPH COULD BE POSSIBLE FROM THESE STORMS. THUNDERSTORMS WILL BE POSSIBLE AT TIMES WEDNESDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM CDT...ESPECIALLY WEST OF HIGHWAY 283. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC AWJ/FK
In the hours before
Special weather statement, Jun 3, 5:04 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 504 PM CDT MON JUN 3 2013 KSZ077-078-032245- FORD-GRAY- 504 PM CDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAY AND FORD COUNTIES... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF ENSIGN...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3791 9986 3772 9965 3748 10007 3762 10022 TIME...MOT...LOC 2205Z 229DEG 15KT 3761 10006 18
Special weather statement, Jun 3, 5:16 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 516 PM CDT MON JUN 3 2013 KSZ086-087-032300- MEADE-SEWARD- 516 PM CDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SEWARD AND WESTERN MEADE COUNTIES... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODS...MOVING NORTHEAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3730 10104 3746 10032 3699 10024 3699 10105 TIME...MOT...LOC 2216Z 246DEG 26KT 3714 10100 18
Local storm report, Jun 3, 5:32 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 9 NNW BLOOM 37.59N 99.96W
06/03/2013 E50.00 MPH FORD KS TRAINED SPOTTER
&&
GERARDSpecial weather statement, Jun 3, 5:50 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 550 PM CDT MON JUN 3 2013 KSZ064-078-032330- FORD-HODGEMAN- 550 PM CDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FORD AND SOUTHERN HODGEMAN COUNTIES... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FT. DODGE...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM WHICH WILL RESULT IN REDUCED VISIBILITIES DUE TO BLOWING DUST. LAT...LON 3804 10021 3803 9959 3758 9974 3771 10017 TIME...MOT...LOC 2249Z 206DEG 20KT 3775 9994 18
Special weather statement, Jun 3, 6:00 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 600 PM CDT MON JUN 3 2013 KSZ086-087-032345- MEADE-SEWARD- 600 PM CDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MEADE AND SEWARD COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF KISMET...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3746 10012 3710 10015 3707 10106 3734 10096 TIME...MOT...LOC 2300Z 254DEG 24KT 3723 10084 18
Local storm report, Jun 3, 6:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
605 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 11 ENE WOODS 37.24N 100.92W
06/03/2013 E1.25 INCH SEWARD KS PUBLIC
THE HAIL WAS MOSTLY PEA SIZE AND COVERING THE GROUND.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 5:04 PM CDT | Special Weather Statement | DDC | Ford | 41 min |
| Jun 3, 5:16 PM CDT | Special Weather Statement | DDC | Meade, Seward | 44 min |
| Jun 3, 5:50 PM CDT | Special Weather Statement | DDC | Ford | 40 min |
| Jun 3, 6:00 PM CDT | Special Weather Statement | DDC | Meade, Seward | 45 min |
| Jun 3, 6:02 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.